# SDR DALA2023060104402

- Difficulty date: June 1, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 70,111 hours, 8,788 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 DOOR L AFT CAB ECAM MESSAGE ILLUMINATED CABIN PRESSURE OK DOOR LOCKS VISUALLY IN. CORRECTIVE ACTION: PSCU BITE OK. DOOR 4L CYCLED SEVERAL TIMES - INDICATION NORMAL. PROX SENSORS (23MJ) AND (25MJ) + PSCU (5MJ) ON PFR. (9855936)
